Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have jaundice and weakness. Why is there body loss? Suggest diet plan

hello doc. sir, my age is 20 | weight : 48 (current) | height : 5.9 inches from last 20 days i m suffering from the disease of jaundice , now i can able to eat normal food but without oil / fatty food. but i m having weakness , and my body weight loss is so much, so please give me diet plan so i can recover my weight loss and also getting rid of from weakness !! please sir.
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
hi Khilan,
i understand you are suffering from acute viral your appetite is good try to eat small ,frequent meals which will help in reducing the weakness.if your Liver Function Test are improving slowly introduce regular ,normal diet into your daily menu.a little oil into your food is Ok. donot go in for strict diet plan as you are improving.
have a good day.bye
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor